# SDR 08FDEA00363

- Difficulty date: February 7, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311N5033
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSP FOR FINAL REAM FOUND NR 2 PYLON MID BULKHEAD FWD AND AFT LUG HOLES FOR SLEEVE BOLTS ACTUALLY REAMED TO .772", FOUND CORROSION ON EO NR F-5450-7-5005 PE STEP 10.  HFEC INSPECTION FWD AND AFT SLEEVE BOLT HOLES IN THE NR 2 PYLON MID BULKHEAD FITTING PER NTM 51-00-00 PT.6 WITH NO DEFECTS NOTED.  BOTH HOLES WERE REAMED TO REMOVE CORROSION.  THE FWD HOLE WAS FOUND TO HAVE A SLEEVE BOLT REPAIR.  FWD HOLE DIA .7714", AFT HOLE DIA .7774" HAVING A BELL SHAPED CONDITION.  FWD BOLT HOLE WAS REAMED TO .880-.887" AND A SLEEVE BUSHING INSTALLED PER EA F-5450-110819.  BOTH FWD AND AFT BOLT HOLES WERE REAMED TO .780 - .787" AND SB410YN10L34S SLEEVE BOLTS.  INSTALLED PER EA NR F-5450-110819 DATED.
